ptenes

Publicações de Docentes

Publicações 2011

 

  1. DO NASCIMENTO, A. S. ;  MADEIRA, G. F.  . Bifurcation of stable equilibria and nonlinear flux boundary condition with indefinite weight. Journal of Differential Equations (Print), v. 251, p. 3228-3247, 2011.
  2. DO NASCIMENTO, A. S. ; Biesdorf, J. . Global and local minimizers of the Cahn-Hilliard functional over a parallelepiped: with and without constraint.. Milan Journal of Mathematics (Printed ed.), v. 79, p. 303-310, 2011.
  3. DO. NASCIMENTO, A. S; MADEIRA, G. F. ; Exponencially stable equilibria to an indefinite nonlinear Neumann problem in smooth domains. NoDEA. Nonlinear Differential Equations and Applications (Printed ed.), v. 18, p. 599-614, 2011.
  4. DE OLIVEIRA, C.  R. . Quantum singular operator limits of thin dirichlet tubes via -convergence. Reports on Mathematical Physics, v. 67, p. 1-32, 2011.
  5. DE OLIVEIRA, C.  R. ; Pereira, Marciano. Impenetrability of Aharonov Bohm Solenoids: Proof of Norm Resolvent Convergence. Letters in Mathematical Physics, v. 95, p. 41-51, 2011.
  6. de OLIVEIRA, C. R. ; Verri, Alessandra A. . On the spectrum and weakly effective operator for Dirichlet Laplacian in thin deformed tubes. Journal of Mathematical Analysis and Applications (Print), p. 454-468, 2011.
  7. Nuño-Ballesteros, J. J. ; Oréfice, Bruna ; TOMAZELLA, J. N. . The Bruce-Roberts number of a function on a weighted homogeneos hypersurface. Quarterly Journal of Mathematics(online),v.00, p.1-12, 2011
  8. Carvalho, S. L. ; DE OLIVEIRA, C. R. ;  Prado,  R. A.;   . Sparse one-dimensional discrete Dirac operators II: Spectral properties. Journal of Mathematical Physics, v. 52, p. 072105, 2011.
  9. PERGHER, P. L. Q. ; VENDRÚSCULO, Daniel ; Desideri, P. E. . Some generalizations of the Borsuk-Ulam Theorem. Publicationes Mathematicae (Debrecen), v. 78, p. 583-593, 2011.
  10. DE PAIVA, F.  O. . Nonnegative solutions of elliptic problems with sublinear indefinite nonlinearity. Journal of Functional Analysis, v. 261, p. 2569-2586, 2011.
  11. DE PAIVA, F. O. ; ARRUDA, L. K.  ; Marques, I. . A remark on multiplicity of positive solutions for a class of quasilinear elliptic systems. AIMS Proceedings.. Discrete and Continuous Dynamical Systems. Series A, v. 2011, p. 112-116, 2011.
  12. Hannah, Heather ; Himonas, A. Alexandrou ; PETRONILHO, G. . Gevrey regularity of the periodic gKdV equation. Journal of Differential Equations (Print), v. 250, p. 2581-2600, 2011.
  13. Himonas, A. A. ; PETRONILHO, G. . Real-valued non-analytic solutions for the generalized Korteweg-de Vries equation. Proceedings of the American Mathematical Society, v. 139, p. 2759-2766, 2011.
  14. BAROSTICHI, R.F. ; Cordaro, P. D. ; PETRONILHO, G. . Analytic vectors in locally integrable structures. Contemporary Mathematics - American Mathematical Society (Print), v. 550, p. 1-14, 2011.
  15. PETRONILHO, G. . Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Transactions of the American Mathematical Society, v. 363, p. 6337-6349, 2011.
  16. BAROSTICHI, R.  F. ; PETRONILHO, G.  . Existence of Gevrey approximate solutions for certain systems of linear vector fields applied to involutive systems of first-order nonlinear pdes. Journal of Mathematical Analysis and Applications (Print), v. 382, p. 248-260, 2011.
  17. PETRONILHO, G. ; Himonas, A. A. ; Hannah, H. . Anisotropic Gevrey regularity for mKdV on the circle. Discrete and Continuous Dynamical Systems, v1, p. 634-642, 2011.
  18. da Silva, Márcio Fabiano ; LOBOS, G. A. ; Ramos Batista, Valério . Minimal Surfaces with Only Horizontal Symmetries. ISRN Geometry, v. 2011, p. 1-19, 2011.
  19. HOEPFNER, G. ; HOUNIE, J. ; SANTOS, L. A. C. DOS . Tube structures, Hardy spaces and extension of CR distributions. Transactions of the American Mathematical Society, v. 363, p. 5091-5109, 2011.
  20. Berhanu, Shiferaw ; HOUNIE, J. . A generalization of Bochner's extension theorem to rough tubes. The Journal of Geometric Analysis, v. 21, p. 455-475, 2011.
  21. HOUNIE, J. ; Silva, E. R. DA . Existence of trace for solutions of locally integrable systems of vector fields. Contemporary Mathematics - American Mathematical Society (Print), v. 550, p. 57-73, 2011.
  22. HOUNIE, J. ; Picon, T. . Local Gagliardo-Nirenberg estimates for elliptic systems of vector fields. Mathematical Research Letters, v. 18, p. 1-14, 2011.
  23. CARBONE, V. L. ; GENTILE, C. B. ; SCHIABEL_SILVA, K. . Asymptotic prperties in parabolic problems dominated by a p-Laplacian operator with localized large diffusion. Nonlinear Analysis, v. 74, p. 4002-4011, 2011.
  24. CARBONE, V. L. ; NASCIMENTO, M. J. D. ; SCHIABEL_SILVA, K. ; Silva, R.P. . Pullback Attractors for a Singularly Nonautonomous Plate Equation. Electronic Journal of Differential Equations, v. 2011, p. 1-13, 2011.
  25. HARTMAN, L. ; Spreafico, M. . The analytic torsion of a cone over an odd dimensional manifold. Journal of Geometry and Physics, v. 61, p. 624-657, 2011.
  26. Chemetov, N.V. ; ARRUDA, L.K. . Lp-solvability of a full superconductive model. Nonlinear Analysis: Real World Applications, v. 12, p. 2129-2140, 2011.
  27. PERGHER, P. L. Q. . Involutions Fixing F^n U { ext{Indecomposable}}. Canadian Mathematical Bulletin, p. 1-8, 2011.
  28. PERGHER, P. L. Q. . An improvement of the Five Halves Theorem of J. Boardman. Israel Journal of Mathematics, v.11, p. 1-8, 2011.
  29. TOJEIRO, R.  ; Manfio, F. . Hypersurfaces with constant sectional curvature of S^n x R and H^n x R. Illinois Journal of Mathematics, v. 55, p. 397-415,  2011.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905